MathSciNet Relay Station
MathSciNet bibliographic data
MR1271224 (95h:60099) 60H15 (35R60)
Shiga, Tokuzo Two contrasting properties of solutions for one-dimensional stochastic partial differential equations. Canad. J. Math. 46 (1994), no. 2, 415–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement